MathSciNet Relay Station
MathSciNet bibliographic data
MR1350962 (97d:58163) 58F22 (43A60)
Schwartzman, Sol Bohr almost periodic maps into $K(\pi,1)$ spaces. Proc. Amer. Math. Soc. 125 (1997), no. 2, 427–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement